# SDR 06FDEA0816

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00370  STRINGER CLIP AT BS 804 AND STR 4R HAS SURFACE CORROSION.  REMOVED AND REPLACED STR CLIP BS 804 STR 4R IAW SRM 51-10-1.
